Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hockey101

How do I know if it's long enough?

Recommended Posts

I have exactly 13 days left taking 40mg a day. I was given a 4 month course and I'm just wondering if this is going to be long enough. I have 2 active pimped that are pretty small, but I still break out with a few every time to time. I can say my forehead is completley clear, I only really break out around my chin and mouth. (this could be due to the chin strap I have to wear for hockey) I just want to know if I should ask my doctor for another month. Or will the 2 weeks left on it be enough? I'm freaking out cause my grad is May 25th, which brings me to another question. Do you guys break out once you've stopped taking the pills?

I know my thoughs are really scrambles, but I haven't slept at all in the past day.

Please respond, thanks.

Share this post


Link to post
Share on other sites

4 months seems long enough if i were you though i would ask for a bit longer or maybe ask to be gradually brought off roaccutane reducing the dose each month.dont worry about breaking out the min u come off tane i doubt it will happen i am 90 percent sure u will b clear the end of this month still.my acne came back within 6 months of my finishing roaccutane.

Share this post


Link to post
Share on other sites

I had the same problem as you. I was on 40mg a day for 4 months with 2 active pimples and only less than ten days left to go.

I talk to my derm about it, and he agreed to give me an extra month just to be on the safe side, saying it would be better and probably wouldn't cause any more side effects than what I have already experienced. So now I'm in my 5th month and very happy, no more pimples seem to be appearing thank God, and the active ones have already dried up.

I think it would put you at ease knowing you still have one more month, so maybe you should ask for it.

Hope this helped! And good luck with your graduation!

Share this post


Link to post
Share on other sites

Thanks.

Well the two zits I have yesterday and completey gone when I woke up in the morning. I don't have any today, besides the red marks and flushing I'm looking awesome. I haven't looked this good since I was a freshman.

Would it do any good asking to be put on 20mg for another month or 2 weeks?

Share this post


Link to post
Share on other sites

ask your derm about a maintance dose to keep your skin clear and see what he says.i am thinking of going back to the derm and starting a course of accutane then when im finished reducing my dose to a certain amount to keep my skin clear until i grow out of acne.the reason i want to do this is because i have taken 3 courses of accutane and my acne has come back after every course!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×